# SDR CA030306003

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 19,604 hours
- Engine: Pwa R985AN14B
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Spar
- Part number: C2TP57
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INSPECTION CARRIED OUT AS PER SB 2/47 REV 'D' AD CF-91-42.TAILPLANE SPAR FOUND CRACKED LT AND RT SIDE TOP UNDER PICK-UP BRACKETS C2TP159 AND C2TP160. MODS 2/436, 2/466 AND 2/758 HAD ALREADY BEEN INCORPORATED.AIRCRAFT TTSN 19969.4 HOURS.
